Economics at your fingertips  

Confidence bands for quantile function under random censorship

Chang-Jo Chung, Miklós Csörgő and Lajos Horvath

Annals of the Institute of Statistical Mathematics, 1990, vol. 42, issue 1, 21-36

Keywords: Censored data; quantile function; confidence band; Wiener process; granitic pluton (search for similar items in EconPapers)
Date: 1990
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-07-22
Handle: RePEc:spr:aistmt:v:42:y:1990:i:1:p:21-36